# SDR IPXA2016070605493

- Difficulty date: June 19, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01152
- Condition: Cracked
- Location: R3 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN R3 DOOR FRAME FWD UPPER WEB IS CRACKED.  REPAIRED THE DOOR FRAME WEB IAW EA 011-5310-01-A6355 REV. I/R AND EO MD11-5310-61151-A. (MAJOR)
